, Volume 169, Issue 12, pp 1439-1444
Date: 06 May 2010

EPONYM

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Sweet syndrome, also referred to as acute febrile neutrophilic dermatosis, is characterized by tender, red inflammatory nodules or papules that occur in association with infection, malignancy, connective tissue disease, or following exposure to certain drugs. Although drug-induced Sweet syndrome is rare, granulocyte colony-stimulating factor, all-trans-retinoic acid, and miscellaneous drugs have been implicated in causing this disorder in adults. In pediatric patients, granulocyte colony-stimulating factor, all-trans-retinoic acid, trimethoprim-sulfamethoxazole, and azathioprine have been implicated as potential causes of drug-induced Sweet syndrome. To date, six cases, including the patient reported here, have been reported in children.